I started of with the starter pkg of Viibryd- starting on low dosage and now I am on the 8th day of 40 mg. Is Viibryd contributing to my head spinning and dizzyness- I am wondering- I also am very emotional. I can't seem to understand why I am this way?
I've been taking Viibryd for about 7 weeks. When I started the 40mg tablets, I began having the strangest experiences falling asleep. It was like as I began to fall into my sleep I would begin feeling dizzy and like I was floating. After it kept happening, I spoke to my doctor and he told me to break them in half. He has explained to me before that viibryd is still in research trial and they were doing studies if 40mg was even needed for some patients because of different reactions to it. Not really sure what reactions. I am also very emotional. I am still not convinced this is working for me. But I use xanax as a back up med until it does.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2011 • 1 answer
Posted 26 Oct 2011 • 2 answers
I have been on Wellbutrin XL 300 for the last 2 months. I have got a spinning sensation in my head,?
Posted 19 Jun 2013 • 3 answers
Help, need feedback, head injury, migraines, memory loss, narcoleptic type activity, balance issues?
Posted 13 May 2014 • 2 answers
Clonazepam - Has anyone else experienced balance issues or feeling wobbly like they need to take an?
Posted 30 Jan 2017 • 2 answers